Quadrature Rules for L1-Weighted Norms of Orthogonal Polynomials
Resumen: In this paper, we obtain L 1-weighted norms of classical orthogonal polynomials (Hermite, Laguerre and Jacobi polynomials) in terms of the zeros of these orthogonal polynomials; these expressions are usually known as quadrature rules. In particular, these new formulae are useful to calculate directly some positive defined integrals as several examples show.
Idioma: Inglés
DOI: 10.1007/s00009-015-0552-0
Año: 2015
Publicado en: Mediterranean Journal of Mathematics 13, 3 (2015), 1291-1306
ISSN: 1660-5446

Factor impacto JCR: 0.599 (2015)
Categ. JCR: MATHEMATICS, APPLIED rank: 188 / 254 = 0.74 (2015) - Q3 - T3
Categ. JCR: MATHEMATICS rank: 164 / 312 = 0.526 (2015) - Q3 - T2

Factor impacto SCIMAGO:

Tipo y forma: Article (PostPrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.


Exportado de SIDERAL (2019-05-09-10:30:37)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2016-03-09, last modified 2019-05-09


Postprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)